EconPapers    
Economics at your fingertips  
 

Almost Conservative Four-Dimensional Matrices through de la Vallée-Poussin Mean

S. A. Mohiuddine and Abdullah Alotaibi

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

The purpose of this paper is to generalize the concept of almost convergence for double sequence through the notion of de la Vallée-Poussin mean for double sequences. We also define and characterize the generalized regularly almost conservative and almost coercive four-dimensional matrices. Further, we characterize the infinite matrices which transform the sequence belonging to the space of absolutely convergent double series into the space of generalized almost convergence.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/412974.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/412974.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:412974

DOI: 10.1155/2014/412974

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:412974